By Topic

The Asymptotic Behavior of Grassmannian Codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Simon R. Blackburn ; Department of Mathematics, Royal Holloway, University of London, Egham, United Kingdom ; Tuvi Etzion

The iterated Johnson bound is the best known upper bound on the size of an error-correcting code in the Grassmannian Gq(n,k). The iterated Schönheim bound is the best known lower bound on the size of a covering code in Gq(n,k). We prove that both bounds are asymptotically attained for fixed k and fixed radius, as n approaches infinity. Our methods rely on results from the theory of quasi-random hypergraphs which are proved using probabilistic techniques. We also determine the asymptotics of the size of the best Grassmannian codes and covering codes when n-k and the radius are fixed, as n approaches infinity.

Published in:

IEEE Transactions on Information Theory  (Volume:58 ,  Issue: 10 )